# SDR DALA13070845805

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 40,355 hours, 13,412 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Contaminated
- Location: Galley Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY OVENS SMOKE WHEN ON FOR COOKING.  REMOVED TRAY ASSY.  FOUND PLASTIC MELTED ON FAN GUARD, REMOVED AND CLEANED FAN GUARD, OK FOR SERVICE.
